# SDR 20000616AP003

- Difficulty date: April 9, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N163WW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- System (JASC): 2612 · Fire Detection
- Part: Tube
- Part number: B45CB1072
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PASSING 7000 FEET NR 2 ENGINE FIRELIGHT AND WARNING HORN ACTIVATED.  ENGINE FIRE CHECKLIST INITIATED WITH AN ENGINE SHUTDOWN.  FIRE SYSTEM DEACTIVATED IMMEDIATELY AFTER ENGINE SHUTDOWN AND CREW ELECTED NOT TO ACTIVATE FIRE EXTINGUISHER.  APPARENT CAUSE, BLOWN BLEED AIR PIPE SEAL AT Y PIPE BLOWING ON FIRE LOOP.  (M)
